# SDR DALA2022120907937

- Difficulty date: December 8, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 105,924 hours, 15,217 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1654 S14r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION FOUND 01EA CRACK APPROX. 0.90 INCH IN LENGTH ON THE FUSELAGE SKIN BELOW THE 13TH STRINGER-ATTACH RIVET ALONG S-14R, FORWARD OF FRAME STA1654.5.   THE CRACKED AREA OF SKIN TRIMMED OUT AND REPAIRED AS PER SRM 53- 80-01-2R-7 REPAIR 7 FIG201 RELEASE 119.00-06/01/22. 37500 FLIGHT CYCLES AFTER AIRPLANE DELIVERY OR WITHIN 7500 FLIGHT CYCLES FROM THE REPAIR INSTALLATION. (2529715)
